PDA

View Full Version : My experience (or lack thereof) with Nitor



dontwakeme
09-08-2007, 02:05 PM
Let me preface this review of Nitor by saying that this is probably a premature assessment and should in no way dissaude you from trying this product for yourself.

For the past few weeks or so, I have read great things about Nitor. The fat-burning effects of Nitor were of little interest to me; I just wanted the extra boost that people were raving about. I was compelled to try it when university started, as I knew I would need the energy to get through classes and schoolwork. I ordered Nitor about a week ago and it arrived at my door 2 days ago. As advised by the warning label on the bottle, I took only one capsule in the morning around 9 AM. At 10 AM, I still didn't feel anything. When my class ended at 11 AM, I still felt nothing, despite taking a second pill midway through my lecture. I only had one class that day so, as usual, I went to the library to study. By noon, I started feeling sluggish and lethargic. I didn't feel sick or dizzy as some have claimed when taking Nitor, I just felt out of it and unmotivated. I did my best to study the rest of the day but I just wasn't feeling it.

Thinking the day before was just a fluke, I followed the same regimen the following day to no avail. Perhaps, I was expecting too much from Nitor and my body just doesn't respond well to it, who knows. I'm not quite sure what to do with the rest of my supply, but I'm thinking of taking a few days off and picking it up again to see if it gets any better.

I'm not sure what's going on. Anyone have any ideas?

chris mason
09-08-2007, 03:18 PM
Let me preface this review of Nitor by saying that this is probably a premature assessment and should in no way dissaude you from trying this product for yourself.

For the past few weeks or so, I have read great things about Nitor. The fat-burning effects of Nitor were of little interest to me; I just wanted the extra boost that people were raving about. I was compelled to try it when university started, as I knew I would need the energy to get through classes and schoolwork. I ordered Nitor about a week ago and it arrived at my door 2 days ago. As advised by the warning label on the bottle, I took only one capsule in the morning around 9 AM. At 10 AM, I still didn't feel anything. When my class ended at 11 AM, I still felt nothing, despite taking a second pill midway through my lecture. I only had one class that day so, as usual, I went to the library to study. By noon, I started feeling sluggish and lethargic. I didn't feel sick or dizzy as some have claimed when taking Nitor, I just felt out of it and unmotivated. I did my best to study the rest of the day but I just wasn't feeling it.

Thinking the day before was just a fluke, I followed the same regimen the following day to no avail. Perhaps, I was expecting too much from Nitor and my body just doesn't respond well to it, who knows. I'm not quite sure what to do with the rest of my supply, but I'm thinking of taking a few days off and picking it up again to see if it gets any better.

I'm not sure what's going on. Anyone have any ideas?

I suggest you see a doctor. Your reaction to stimulants is in no way normal and may indicate an underlying problem. Cease use of the product and see your doctor ASAP.

Chris

Twan
09-08-2007, 04:43 PM
I suggest you see a doctor. Your reaction to stimulants is in no way normal and may indicate an underlying problem. Cease use of the product and see your doctor ASAP.

Chris

Could it be though that he just took 2? I mean, the recommended dosage is 6 per day. He could've been so tired, that 2 just didn't do it.

I'd say take like 3 in the morning, and if you don't get a feeling within a few hours, THEN go see a doctor. Honestly, if you weigh like 200+ lbs, your body could just easily have no effect on 1 pill.

TonyCap
09-08-2007, 09:59 PM
Your body might not be metabolizing it properly. I know my wife is like that with some pain medicines. For example, morphine has no effect on my wife, it is like water for her.

chris mason
09-09-2007, 06:19 AM
Your body might not be metabolizing it properly. I know my wife is like that with some pain medicines. For example, morphine has no effect on my wife, it is like water for her.


Very possible. My wife is hypothyroid and when she takes Thermocin it makes her feel sluggish and fatigued which is the opposite effect one would expect from a product with powerful stimulants. That is the reason I said he may have an underlying problem. In any event, he should not use the product and see a doctor.

Chris

dontwakeme
09-09-2007, 12:42 PM
I did notice that I started feeling slightly better approximately 6 hours after taking Nitor. I couldn't fall asleep until about 3 AM that night, despite only getting 6 hours the night before. So, apparently, Nitor is having an effect on me. I just didn't have that buzzed/motivated feeling that I usually get when I'm on a stimulant (caffeine, adderall, etc.).

Today I did not take Nitor and instead just had my coffee. I have my usual buzz and feel good. I'm gonna go ahead and try Nitor tomorrow and see if anything else happens. Maybe there is some sort of underlying health problem but I sincerely doubt it. Regardless, I appreciate your concern.

DoUgL@S
09-10-2007, 08:45 PM
I did notice that I started feeling slightly better approximately 6 hours after taking Nitor. I couldn't fall asleep until about 3 AM that night, despite only getting 6 hours the night before. So, apparently, Nitor is having an effect on me. I just didn't have that buzzed/motivated feeling that I usually get when I'm on a stimulant (caffeine, adderall, etc.).

Today I did not take Nitor and instead just had my coffee. I have my usual buzz and feel good. I'm gonna go ahead and try Nitor tomorrow and see if anything else happens. Maybe there is some sort of underlying health problem but I sincerely doubt it. Regardless, I appreciate your concern.

I do not think it's supposed to make you "buzz[ed]" or jittery, maybe you were just expecting the wrong reaction.

sprahl85
09-11-2007, 12:32 AM
maybe you being on adderall is a problem. It is an l-amphetamine with a pretty long halflife to make you sped up for 12-14 hours. If you are already on this, your body may be very resistant to stimulants and may not even respond to caffeine. You absolutely need to consult your doctor before ingesting large amounts of caffeine even if it is in varying halfllifes like nitor.